MAUDE Adverse Event Report: SpectraWAVE, Inc. Starlight Imaging Catheter; Catheter, Intravascular, Plaque Morphology Evaluation

SpectraWAVE, Inc. Starlight Imaging Catheter; Catheter, Intravascular, Plaque Morphology Evaluation
Model Number 951
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"it was reported that a starlight catheter was used for a coronary procedure.During use, red thrombus was seen inside the stent post pci in the lad, and treated by ballooning the thrombus to the wall and given integrilin bolus.The catheter had difficulty exiting the guide, and thought the catheter was going to kink.After several attempts, the angle of approach was changed, the catheter entered the vessel with trouble advancing into the pda, but was able to eventually cross with some maneuvering of the guidewire.This adverse event is being submitted because the patient experienced thrombus, requiring additional intervention.There was no alleged malfunction reported with the starlight catheter.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block a: patient information, not available from facility.Block c: not applicable for this device.Block d4: serial # not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3: the starlight catheter was not returned for evaluation; thus, no product investigation was performed.Block h6: device history record (dhr) was reviewed and all released units were manufactured to specification, with no ncrs or deviations contributing to the reported complaint.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.".
 
Additional Manufacturer Narrative
Supplemental mdr 1: this report is being submitted as part of a retrospective review stemming from an fda form 483, and is captured in capa-52.Block a: patient information, not available from facility.Block c: not applicable for this device.Block d4: serial # not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3: the starlight catheter was not returned for evaluation; thus, no product investigation was performed.Block h6: device history record (dhr) was reviewed and all released units were manufactured to specification, with no ncrs or deviations contributing to the reported complaint.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.".

Brand Name
Starlight Imaging Catheter
Common Device Name
Catheter, Intravascular, Plaque Morphology Evaluation
Manufacturer (Section D)
SpectraWAVE, Inc.
12 oak park drive
bedford MA 01730
Manufacturer (Section G)
SpectraWAVE, Inc.
12 oak park drive
bedford MA 01730
Manufacturer Contact
ankit shah
12 oak park drive
bedford, MA 01730
MDR Report Key50452902
Report Number3017654247-2026-00011
Device Sequence Number13383791
Product Code OGZ
UDI-Device Identifier00860008045508
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K243016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Model Number951
Device Catalogue Number951
Device Lot Number100261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SpectraWAVE: HyperVue Imaging System Mobile; SpectraWAVE: HyperVue Imaging System Mobile; Unk Mfg and Size: Guide Catheter; Unk Mfg and Size: Guide Catheter; Unk Mfg and Size: Guidewire; Unk Mfg and Size: Guidewire; Unk Mfg and Size: Introducer Sheath; Unk Mfg and Size: Introducer Sheath
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown